Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review: Review: Untitled: Nonstandard Analysis by Alain Robert

Reviewed Work: Nonstandard Analysis by Alain Robert
Review by: R. L. E. Schwarzenberger
The Mathematical Gazette
Vol. 73, No. 465 (Oct., 1989), pp. 262-263
DOI: 10.2307/3618484
Stable URL: http://www.jstor.org/stable/3618484
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263